sexologist-icon
Irregular & light bleedin
I had sexual intercourse about over a month back. We used a condom. Despite that, I took an ipill the next evening. I felt dizziness and nausea for a couple of days. Then got well eventually. I got my period about 10 days before the expected date. It went on normally. I still got unusual headaches and so we decided to take a pregnancy test at home. It was negative. So we figured everything was okay. But since yesterday, there's very light bleeding and still it's not even close to my period date. What should we do?
33 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sujoy Dasgupta
Gynecologist/Obstetrician 9 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹600 for 24 hrs

It's likely to be side effects of I Pill. Do not worry. I Pill causes such effects. Get relaxed. Take medicines for vomiting. Take rest. It will resolve on time
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Devjani Das (Ganguly)
Gynecologist 17 yrs exp Kolkata
The bleeding may be due to hormonal fluctuations. If you have used the Ipill and condom as well, pregnancy is unlikely. The bleeding will probably settle. You could observe it for a few more days, and if it does not settle, see a gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.